# SDR IXXA05SMN145S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gate
- Condition: Improper
- Location: Fs 55.000 L-29l
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUSELAGE. FREON SYSTEM EXHAUST GATE NON STANDARD REPAIR FS 55.000 L-29L.  PERFORMED MAJOR REPAIR IAW SRM,  EO SEMAN NR 2005946 DATE 06-21-05. REMOVED EXISTING REPAIR DOUBLER IAW SRM. FABRICATED REPAIR DOUBLER (ALCLAD 2024 T3 0.071), FILLER (ALCLAD 2024 T3 0.063) IAW SRM SHEET.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS AND TORQUED IAW SRM.
